American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] John Bamberg, Michael Giudici, Martin W. Liebeck, Cheryl E. Praeger and Jan Saxl. The classification of almost simple $\tfrac{3}{2}$-transitive groups. Trans. Amer. Math. Soc. 365 (2013) 4257-4311.
Abstract, references, and article information   
View Article: PDF

[2] Jason Fulman and Robert Guralnick. Bounds on the number and sizes of conjugacy classes in finite Chevalley groups with applications to derangements. Trans. Amer. Math. Soc. 364 (2012) 3023-3070.
Abstract, references, and article information   
View Article: PDF

[3] Miklós Abért and Yair Glasner. Generic groups acting on regular trees. Trans. Amer. Math. Soc. 361 (2009) 3597-3610. MR 2491892.
Abstract, references, and article information   
View Article: PDF

[4] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Intransitive Cartesian decompositions preserved by innately transitive permutation groups. Trans. Amer. Math. Soc. 360 (2008) 743-764. MR 2346470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Cai Heng Li. Finite edge-transitive Cayley graphs and rotary Cayley maps. Trans. Amer. Math. Soc. 358 (2006) 4605-4635. MR 2231390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Innately transitive subgroups of wreath products in product action. Trans. Amer. Math. Soc. 358 (2006) 1619-1641. MR 2186989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Goldstein, Robert M. Guralnick and I. M. Isaacs. Inequalities for finite group permutation modules. Trans. Amer. Math. Soc. 357 (2005) 4017-4042. MR 2159698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. M. Guralnick, Cai Heng Li, Cheryl E. Praeger and J. Saxl. On orbital partitions and exceptionality of primitive permutation groups. Trans. Amer. Math. Soc. 356 (2004) 4857-4872. MR 2084402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Cai Heng Li and Cheryl E. Praeger. On partitioning the orbitals of a transitive permutation group. Trans. Amer. Math. Soc. 355 (2003) 637-653. MR 1932718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marie J. Weiss. Primitive groups which contain substitutions of prime order $p$ and of degree $6p$ or $7p$ . Trans. Amer. Math. Soc. 30 (1928) 333-359. MR 1501431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. A. Manning. Simply transitive primitive groups . Trans. Amer. Math. Soc. 29 (1927) 815-825. MR 1501415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. A. Manning. On the order of primitive groups. IV . Trans. Amer. Math. Soc. 20 (1919) 66-78. MR 1501116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. A. Manning. The order of primitive groups. III . Trans. Amer. Math. Soc. 19 (1918) 127-142. MR 1501093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. A. Manning. On the order of primitive groups. II . Trans. Amer. Math. Soc. 16 (1915) 139-147. MR 1501006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. A. Manning. On the limit of the degree of primitive groups . Trans. Amer. Math. Soc. 12 (1911) 375-386. MR 1500896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. A. Manning. On the order of primitive groups . Trans. Amer. Math. Soc. 10 (1909) 247-258. MR 1500836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. A. Manning. On the primitive groups of class $3p$ . Trans. Amer. Math. Soc. 6 (1905) 42-47. MR 1500692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. A. Manning. The primitive groups of class $2p$ which contain a substitution of order $p$ and degree $2p$ . Trans. Amer. Math. Soc. 4 (1903) 351-357. MR 1500646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1